Disconjugacy and multipoint boundary value problems for linear differential equations with delay

Alexander Haščák

Czechoslovak Mathematical Journal (1989)

  • Volume: 39, Issue: 1, page 70-77
  • ISSN: 0011-4642

How to cite

top

Haščák, Alexander. "Disconjugacy and multipoint boundary value problems for linear differential equations with delay." Czechoslovak Mathematical Journal 39.1 (1989): 70-77. <http://eudml.org/doc/13755>.

@article{Haščák1989,
author = {Haščák, Alexander},
journal = {Czechoslovak Mathematical Journal},
keywords = {disconjugate equation; adjoint boundary value problem},
language = {eng},
number = {1},
pages = {70-77},
publisher = {Institute of Mathematics, Academy of Sciences of the Czech Republic},
title = {Disconjugacy and multipoint boundary value problems for linear differential equations with delay},
url = {http://eudml.org/doc/13755},
volume = {39},
year = {1989},
}

TY - JOUR
AU - Haščák, Alexander
TI - Disconjugacy and multipoint boundary value problems for linear differential equations with delay
JO - Czechoslovak Mathematical Journal
PY - 1989
PB - Institute of Mathematics, Academy of Sciences of the Czech Republic
VL - 39
IS - 1
SP - 70
EP - 77
LA - eng
KW - disconjugate equation; adjoint boundary value problem
UR - http://eudml.org/doc/13755
ER -

References

top
  1. Coppel W. A., Disconjugacy, Lecture notes in Mathematics, Springer-Verlag, Berlin-Heidelberg-New York 1971. (1971) Zbl0224.34003MR0460785
  2. Bernfeld S. R., Lakshmikantham V., An Introduction to Nonlinear Boundary Value Problems, Academic Press, Inc., New York and London 1974. (1974) Zbl0286.34018MR0445048
  3. Greguš M., Linear differential equation of the third order, (in Slovak). VEDA, Bratislava 1981. (1981) MR0657356
  4. Hale J., Theory of Functional Differential Equations, Springer-Verlag, New York-Heidelberg-Berlin 1977. (1977) Zbl0352.34001MR0508721
  5. Hartman P., 10.1090/S0002-9947-1968-0226138-6, Trans. Amer. Math. Soc., Vol. 134, No. 1 (1968), 53-70. (1968) Zbl0164.38704MR0226138DOI10.1090/S0002-9947-1968-0226138-6
  6. Hartman P., Wintner R., On an oscillation criterion of de la Vallée Poussin, Quart. Applied. Math., 13, 330-332 (1955). (1955) Zbl0066.06404MR0073773
  7. Haščák A., Disconjugacy of Differential Equations with Delay, Acta Mathematica Universitatis Comeniae, Bratislava (to appear). MR1083201
  8. Haščák A., Criteria for Disconjugacy of a Diff. Equation with Delay, Acta Mathematica Universitatis Comeniae, Bratislava (to appear). 
  9. Švec M., On various properties of the solutions of the third and forth-order linear differential equations, Procedings of the Conference Differential Equations and their Applications, Praha 1962, 187-198. (1962) MR0174825
  10. Васильев H. И., Клоков Ю. A., Основы теории краевых задач обыкновенных дифференциальных уравнений, ЗИНАТНЕ, РИГА 1978. (1978) Zbl1130.91322
  11. Эльсгольс Л. 3., Введение в теорию дифференциальных уравнений с отклоняющимся аргументом, Наука, Москва 1964. (1964) Zbl1117.65300
  12. Эльсгольс Л. Э., Норкин С. Б., Введение в теорию дифференциальных уравнений с отклоняющимся аргументом, Наука, Москва 1971. (1971) Zbl1170.92344
  13. Левин А. Ю., Неосциляция решений уравнения х ( n ) + p 1 ( t ) x ( n - 1 ) + ... + p n ( t ) x = 0 , Успехи Мат. Наук 24 (1969), 43-96. (1969) 
  14. Мышкис А. Д., Линейные дифференциальные уравнения с запаздывающим аргументом, Наука, Москва 1972. (1972) Zbl1156.34335
  15. Мышкис А. Д., О некоторых проблемах теории дифференциальных уравнений с отклоняющимся аргументом, Успехи Мат. Наук 32 (1977), 173-202. (1977) Zbl1170.01341MR0492443
  16. Мышкис А. Д., Эльсгольи Л. Э., Состояние и проблемы теории дифференциальных уравнений с отклоняющимся аргументом, Успехи Мат. Наук 22 (1967), 21 - 57. (1967) Zbl1103.35360
  17. Hopкuн C. B., Дифференциальные уравнения второго порядка с запаздывающим аргументом, Наука, Москва 1965. (1965) 

Citations in EuDML Documents

top
  1. Alexander Haščák, Tests for disconjugacy and strict disconjugacy of linear differential equations with delays
  2. Alexander Haščák, On the relationship between the initial and the multipoint boundary value problems for n -th order linear differential equations with delay
  3. Staněk, Svatoslav, Solvability of nonlinear functional boundary value problems
  4. Viktor Pirč, On the relationship between the initial and the multipoint boundary value problems for n -th-order linear differential equations of neutral type

NotesEmbed ?

top

You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.

    
                

Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.